Table of Contents Author Guidelines Submit a Manuscript
Mobile Information Systems
Volume 5, Issue 1, Pages 53-64
http://dx.doi.org/10.3233/MIS-2009-0072

Range Assignment Problem on the Steiner Tree Based Topology in Ad Hoc Wireless Networks

Rashid Bin Muhammad

Department of Computer Science, Kent State University, Kent, OH, USA

Received 13 April 2009; Accepted 13 April 2009

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rashid Bin Muhammad, “Range Assignment Problem on the Steiner Tree Based Topology in Ad Hoc Wireless Networks,” Mobile Information Systems, vol. 5, no. 1, pp. 53-64, 2009. https://doi.org/10.3233/MIS-2009-0072.